# SDR AALA2009021701025

- Difficulty date: February 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- Aircraft time: 54,213 hours, 20,973 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Condition: Broken
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - AFTER RETRACTION ON TAKEOFF STALL WARNING STICK SHAKER ALONG WITH ARVAL TONE, AIRSPEED WAS WELL ABOVE HOOK RETRACTED FLAPS WITH SLATS ONLY EVERYTHING SEEMED NORMAL UPON SLAT RETRACTION WARNINGS RETURNED ALONG WITH STRONG VIBRATION IN RUDDER PEDALS AS WELL AS YOKE.  EMERGENCY DECLARED RETURNED TO MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND STANDBY ALPHA VANE BROKEN OFF.  REPLACED STANDBY ALPHA PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
